# SDR SWAA2025050154304

- Difficulty date: March 24, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 65,130 hours, 38,662 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS540 RBL1 AT CENTER WING BOX 2025-224187<[01] REPLACED BRAKE PANEL AND FASTENERS LOCATED BS 540 BETWEEN BL 0 AND RBL 24.75 AT PASSENGER CABIN. IAW B737-700 SRM: 51-40-02 AND DWG:143A0060;SHEET:44;REV:A SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED
